# SDR CALA2024121901578

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N77537
- Make and model: Boeing 737824
- Aircraft serial: 62767FAL
- Aircraft time: 26,352 hours, 9,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT SEAT 8C EMERGENCY FLOOR PROXIMITY LIGHT INOP AT SEAT 8C REPLACED EMERGENCY FLOOR PROXIMITY LIGHT AT SEAT 8C IAW AMM: 33-51-11-960-801. OPS CHK GOOD.
